# SDR A6WA201040065

- Difficulty date: December 14, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE AT FS 320.10 IN LWR PAX DOOR CORRODED RII REQUIRED.  REMOVED CORRODED ATTACH ANGLES, DUPLICATED PARTS AND INSTALLED NEW SERVICEABLE PARTS.
